Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been reading all of the great results of Sprironolactone. I am on week 3 1/2 and my face does look better, but I am having side effects.

My lower back is killing me. I have been to the Chiropractor and Massage Therapist and I am starting to think it is the medicine.

I also have gained almost 8 lbs since starting and my breasts have increased over a cup size (not really wanted!) and they hurt like crazy.

Does anyone else have these effects?

Share this post


Link to post
Share on other sites

I just replied to the other spiro poster that you have to drink a ton of water. I think my daughter drinks like 2 liters a day at least. Muscle aches can be caused by dehydration. Usually the diuretic effect of spiro causes weight loss. Hmmm - drink more water ;) I think the med works better when you do and you feel better when you do and you will feel like crap if you don't. Too bad you can't share the wealth their with the bigger chest. I haven't had those since I was preggers :blush:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×